Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is spotting a sign of stress ?

hi, I m 25 years old. I have been having a few symptoms lately that i m a little worried about. First I started to get red circles on my stomach and back it took a full day but they went away, I have been having mild but annoying headaches every night when I get home from work, today my eye went blurry and when I stood up I though I was going to pass out (I do wear glasses maybe my prescription?), my stomach has been feeling off for a while now (I just got used to it being irritable), also I have been on birth control for a while and today for some reason I started to spot? I have been very stressed out could this all be due to stress? Thank you for your help.
Asked On : Fri, 29 Jul 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to hcm
thanks for the query
spotting is very commonly due to birth control pills
cause is hormonal imbalance.1 or 2 days of spotting directly following your period can be normal.but you have to rule out other causes of spotting by consulting the expert
if your spotting between periods lasts more than 2 to 3 cycles better to go for consultation and ask doctor about a new alternate contraceptive
if you have some stomach upset you can go for some antacids for it
have enough water and good diet
avoid stress.
take care

Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor